Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 61, NWS Buffalo, NY

August 13, 2015

NWS Buffalo, NY issued this small craft advisory at Aug 13, 2015, 4:36 PM EDT. It took effect at Aug 14, 2015, 8:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2015, 4:36 PM EDT (20:36 UTC)
In effect from
Aug 14, 2015, 8:00 AM EDT
Expired
Aug 14, 2015, 9:00 PM EDT
In force
13 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WHUS71 KBUF 132036
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
436 PM EDT THU AUG 13 2015

LEZ040-041-140445-
/O.NEW.KBUF.SC.Y.0061.150814T1200Z-150814T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
436 PM EDT THU AUG 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 5 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM EDT FRIDAY.

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
777 
WHUS71 KBUF 140242
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1042 PM EDT THU AUG 13 2015

LEZ040-041-141045-
/O.CON.KBUF.SC.Y.0061.150814T1200Z-150814T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1042 PM EDT THU AUG 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM EDT
FRIDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
092 
WHUS71 KBUF 140800
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
400 AM EDT FRI AUG 14 2015

LEZ040-041-141600-
/O.CON.KBUF.SC.Y.0061.150814T1200Z-150814T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
400 AM EDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 PM EDT THIS AFTERNOON...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH/HITCHCOCK
466 
WHUS71 KBUF 141437
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1037 AM EDT FRI AUG 14 2015

LEZ040-041-142100-
/O.CON.KBUF.SC.Y.0061.000000T0000Z-150814T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1037 AM EDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
179 
WHUS71 KBUF 141951
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
351 PM EDT FRI AUG 14 2015

LEZ040-041-150100-
/O.EXT.KBUF.SC.Y.0061.000000T0000Z-150815T0100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
351 PM EDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WOOD
161 
WHUS71 KBUF 150100
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
900 PM EDT FRI AUG 14 2015

LEZ040-041-150200-
/O.CAN.KBUF.SC.Y.0061.000000T0000Z-150815T0100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
900 PM EDT FRI AUG 14 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WAVES AROUND 4 FEET ON THE LAKE WILL CONTINUE TO DIMINISH THROUGH
THE OVERNIGHT TIME PERIOD. 

$$

THOMAS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 4:00 PM EDT, 36 minutes earlier.

Area forecast discussion, Aug 13, 4:00 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
400 PM EDT THU AUG 13 2015

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY SAGS ACROSS THE FORECAST AREA TONIGHT
THROUGH SATURDAY AS A COUPLE OF WEAK WAVES PASS ALONG THE FRONT.
THIS WILL BRING A FEW CHANCES FOR SOME SCATTERED SHOWERS AND
THUNDERSHOWERS TO THE REGION...MAINLY ALONG AND NORTH OF THE
THRUWAY. HIGH PRESSURE...FAIR WEATHER...AND MUCH WARMER TEMPERATURES
SHOULD THEN RETURN FOR THE SECOND HALF OF THE WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
A COUPLE OF WEAK SHORTWAVES PASS NORTH OF THE FORECAST AREA ALONG
WEAK FRONTAL BOUNDARY SAGGING SOUTH ACROSS THE LOWER GREAT LAKES.
OTHER THAN HIGHER DEWPOINT POOLING JUST TO OUR WEST AVER SOUTHERN
ONTARIO INTO MICHIGAN AND SOME LOWER LEVEL ISENTROPIC LIFT ACROSS
THE BOUNDARY OVERNIGHT...THERE IS LITTLE UPPER LEVEL FORCING EVIDENT
FOR STRONG CONVECTIVE DEVELOPMENT. WILL CARRY CHANCE SHOWERS/TSTMS
FOR THE LAKE ONTARIO BASIN TONIGHT. THE ASSOCIATED CLOUD COVER WILL
ALSO COMBINE WITH THE INCREASING SOUTHWESTERLY FLOW AHEAD AND ALONG
THE BOUNDARY TO KEEP OVERNIGHT LOWS A BIT WARMER... MAINLY IN THE
LOW TO MID 60S EXCEPT FOR SOME UPPER 50S IN THE HIGHER TERRAIN.

THERE WILL BE LITTLE PATTERN CHANGE ON FRIDAY BUT WARMING DURING THE
AFTERNOON WILL BRING A RESURGENCE OF PRECIP CHANCES INLAND AND AWAY
FROM THE LAKES. WILL GO WITH WIDESPREAD LOW LIKELY POPS FOR
AFTERNOON CONVECTION. HIGH TEMPS ON FRIDAY CLIMBING TO THE LOWER 80S
ACROSS THE REGION.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
A BROAD MID/UPPER LEVEL TROUGH WILL BE ADVANCING ACROSS THE LOWER
GREAT LAKES AS WE MOVE INTO THE WEEKEND. WHILE THIS WILL BRING
FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS DURING THE
AFTERNOON ON FRIDAY...THIS CONVECTION SHOULD LARGELY DIMINISH
DURING THE EVENING HOURS WITH THE LOSS OF DIURNAL HEATING...THOUGH
GIVEN THE PRESENCE OF THE AFOREMENTIONED TROUGHING ALOFT ACROSS THE
AREA AND WEAK SYNOPTIC FORCING...A FEW SHOWERS MAY HANG AROUND LATE
INTO THE NIGHT. LINGERING CLOUDINESS AND THE WARM MOIST AIRMASS THAT
WILL BE IN THE PROCESS OF ADVECTING INTO THE REGION THIS WEEKEND
WILL KEEP LOWS ON WARM SIDE WITH READINGS BOTTOMING OUT IN THE 60S.

THE UPPER LEVEL TROUGH WILL SLOWLY WITHDRAW FROM THE FORECAST AREA
SATURDAY INTO SATURDAY NIGHT. WE SHOULD SEE ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS DEVELOP IN ASSOCIATION WITH THIS FEATURE SATURDAY
AFTERNOON INTO SATURDAY EVENING...HOWEVER IT CURRENTLY APPEARS
THAT THE BULK OF THE ACTIVITY WILL LIKELY BE DISPLACED TO THE SOUTH
AND EAST...MAINLY ACROSS CENTRAL NEW YORK. SHOULD THE TROUGH'S
MOTION BE SLOWED HOWEVER...THIS COULD SHIFT THE FOCUS BACK TO THE
WEST CLOSER TO THE MAIN URBAN CENTERS OF THE FORECAST AREA.

TEMPERATURES WILL START TO TREND UPWARDS SIGNIFICANTLY THIS WEEKEND
AS AN EXTENSION OF THE UPPER LEVEL RIDGING THAT HAS BEEN IN PLACE
ACROSS THE WESTERN U.S. WILL PUSH ACROSS THE GREAT LAKES. IN TURN
SURFACE HIGH PRESSURE WILL REPOSITION OFF THE EAST COAST...OPENING
UP THE LOWER GREAT LAKES TO WARM AND MOIST SOUTHERLY RETURN FLOW.
WHILE TEMPERATURES WILL RUN IN THE LOWER 80S...JUST A COUPLE OF
DEGREES ABOVE NORMAL ON SATURDAY...READINGS WILL CLIMB INTO THE MID
TO UPPER 80S SUNDAY AS HIGH PRESSURE MOVES OVERHEAD. PLENTY OF
SUNSHINE SHOULD HELP MAKE IT A GOOD LATE SUMMER BEACH DAY ACROSS
WESTERN AND NORTH-CENTRAL NEW YORK. THE INCREASING WARMTH AND
HUMIDITY WILL BECOME MORE NOTICEABLY SUNDAY NIGHT AS LOWS ALONG THE
LAKE PLAINS WILL ONLY RUN IN THE UPPER 60S WITH LOW TO MID 60S
ACROSS THE HIGHER ELEVATIONS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
WHILE CONDITIONS FOR AT LEAST THE FIRST HALF OF MONDAY SHOULD REMAIN
RELATIVELY BENIGN AS THE UPPER LEVEL RIDGE SHIFTS ACROSS AND AWAY
FROM THE AREA...THINGS WILL BECOME MORE ACTIVE AS AN UPPER LEVEL
TROUGH DIPS ACROSS THE GREAT LAKES. THE COLD FRONTAL BOUNDARY
ACCOMPANYING THIS TROUGH WILL SERVE AS THE FOCUS FOR WIDESPREAD
CONVECTION...PARTICULARLY GIVEN THE WARM AND MOIST AIRMASS THAT WILL
BE IN PLACE ACROSS THE GREAT LAKES AHEAD OF THIS FEATURE. TIMING OF
THIS FEATURE REMAINS A LITTLE FUZZY AT THIS POINT WITH THE GFS BEING
FASTER TO ADVANCE THE FRONT TOWARDS WESTERN NEW YORK...PRODUCING
FAIRLY WIDESPREAD CONVECTION ACROSS THE AREA AS EARLY AS MONDAY
AFTERNOON WHILE THE ECMWF/GEM HOLD OFF UNTIL TUESDAY. AT THIS POINT
AM MORE COMFORTABLE WITH THE SLOWER EC/GEM SOLUTION AND HAVE TRENDED
TOWARDS THE SLOWER PROGRESSION WITH ONLY GRADUALLY INCREASING POPS
THROUGH MONDAY AFTERNOON/MONDAY NIGHT.

TEMPERATURES WILL REACH THEIR APEX ACROSS THE FORECAST AREA MONDAY
AS WARM AND MOIST AIR POOLS ACROSS THE REGION IN ADVANCE OF THE
AFOREMENTIONED FRONTAL BOUNDARY. PORTIONS OF THE FORECAST AREA ALONG
THE LAKE ONTARIO PLAIN AND THE GENESEE VALLEY COULD BREAK THE 90
DEGREE MARK AS SW FLOW INCREASES ACROSS THE AREA. DEWPOINTS WELL
INTO THE 60S WILL MAKE IT FEEL QUITE UNCOMFORTABLE AS WELL.

WHILE INITIAL TIMING OF THE CONVECTION ASSOCIATED WITH NEXT WEEK'S
SYSTEM REMAINS UNCERTAIN...ALL SIGNS CURRENTLY POINT TO TUESDAY
BEING A STORMY DAY ACROSS THE FORECAST AREA AS THE COLD FRONT WILL
EITHER BE ON TOP OF THE FORECAST AREA OR JUST ENTERING THE AREA.
LOOK FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. WIND FIELDS ALOFT DO
NOT LOOK VERY IMPRESSIVE, SO WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME...THOUGH HEAVY RAIN MAY BE A THREAT GIVEN
ANTECEDENT MOISTURE. WE MAY SEE MORE CONVECTION AGAIN WEDNESDAY AS
MORE SHORTWAVE ENERGY CROSSES THE GREAT LAKES. TEMPERATURES WILL
TREND COOLER BY WEDNESDAY AS THE COLD FRONT MOVES THROUGH WITH HIGHS
EXPECTED TO RETURN TO THE UPPER 70S.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
UPPER TROUGH OVER CENTRAL AND EASTERN NEW YORK WILL MOVE EAST AND
TAKE ANY REMAINING SHOWERS TO THE SOUTHERN ADIRONDACKS LATE THIS
AFTERNOON. A WARM FRONT WILL CROSS THE REGION OVERNIGHT AND EARLY
WEDNESDAY WITH SCATTERED SHOWERS ACROSS THE LAKE ONTARIO BASIN AND
NORTH COUNTRY. EXPECT LITTLE IMPACT ON FLIGHT CONDITIONS AS VFR
CONDITIONS WILL PREVAIL.

OUTLOOK...

TONIGHT...MAINLY VFR WITH A CHANCE OF SHOWERS.
FRIDAY...MAINLY VFR. SHOWERS LIKELY.
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
SUNDAY...VFR.
MONDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
TUESDAY...MVFR/IFR IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
HIGH PRESSURE BUILDING INTO THE OHIO VALLEY AND A WEAK LOW PRESSURE
SYSTEM PASSING NORTH OF THE LAKES WILL ALLOW THE WINDS TO TURN MORE
SOUTHWESTERLY THIS EVENING AND FRIDAY. WINDS AVERAGING 15 KNOTS OR
SO ON NORTHERN LAKE ERIE WILL BRING WAVES TO AROUND 4 FEET WITH A
SMALL CRAFT ADVISORY SET FROM FRIDAY MORNING THROUGH LATE AFTERNOON.
HIGH PRESSURE AND LIGHTER WINDS/WAVES SHOULD RETURN FOR THE WEEKEND.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TO 5 PM EDT FRIDAY FOR LEZ040-
         041.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...WCH
MARINE...WCH
Hazardous weather outlook, Aug 13, 5:00 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT THU AUG 13 2015

NYZ001>008-010>014-019>021-085-140900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT THU AUG 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-140900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT THU AUG 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.